MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE; BATH CHAIR

COM-DA HEALTHCARE CO.,LTD DRIVE; BATH CHAIR
Model Number RTL12505
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare received a complaint involving a bath chair from an end user, who stated that "the leg of the bath chair collapsed, and he suffered a strain in his thigh muscle." the end user did not seek any medical treatment.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BATH CHAIR
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west di
no. 6 workshop ii
zhongshan city, guangdong
CH 
MDR Report Key17209393
Report Number2438477-2023-00024
Device Sequence Number5684142
Product Code ILS
UDI-Device Identifier00822383247151
UDI-Public00822383247151
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2023
Report Date (Section F) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12505
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/23/2023
Date Report to Manufacturer04/18/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight127 KG
Date Report Sent to FDA04/11/2023